# SDR QMLDMR0254

- Difficulty date: October 26, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- Aircraft time: 16,737 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 212030099071
- Condition: Cracked
- Location: Tail Boom
- Part time: 16,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TAIL BOOM SKIN AND DOUBLER AT RT TAIL ROTOR FLOOD LIGHT. TAIL ROTOR FLOOD LIGHTS WERE INSTALLED ON FAA FORM 337, DATED 6 APRIL 1988.
